# SDR UPS08553611

- Difficulty date: October 1, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM AT BS 1100 BL 0 - LBL 65 WL 208 IS CORRODED AT NUT PLATE HOLES.  REPAIRED PER ATS ER 08-3103 DATED 14OCT08.
